Hair Loss Side Effects
Hair Botox is one of the more popular injectable treatments. Not only does it look good, but it also gives you a good measure of relief from many of the symptoms associated with your hair loss. It will help to prevent new hair from growing back, leaving those that have lost their hair looking healthy and smooth. This is a good thing for the hair because it makes it easier to comb, and it also makes the hair follicles less likely to become damaged by normal brushing and combing.
But what are the potential side effects of using Botox? The most common side effect is often nausea or excessive redness of the face. Some people find that it brings about allergic reactions such as hives, anaphylactic shock, swelling and even headaches. These reactions vary from person to person and from person to condition. For some people they may be limited to specific areas, others they can affect various parts of the face at once.
Most people that get Botox treatment for hair loss report that they feel less pain and discomfort than they did before the treatment. This is good news if you are concerned about the potential effects of the treatment on your scalp and skin. Even though the hair may be thicker, you are still protecting the hair follicles by reducing the risk of damage and inflammation.
It is also important to keep in mind that over time, the hair loss can occur because the process of growing new hair causes the existing hair to lose its fibril, and thus become thinner. If the doctor recommends that you stop the Botox treatment, this may cause hair to become thinner and finer in the long run.
What about hair loss after the treatment has been administered? It may be rare, but if it happens it should only last a few weeks and then return to normal. Most doctors would recommend stopping the treatment once the first hair grows out and any possible side effects disappear.
Some of the major side effects of Botox treatment are usually mild and vary from person to person. Generally, your physician will recommend that you resume your usual dose of medications as soon as you stop the hair loss treatment. This will ensure that your immune system is not compromised.
You should consult your physician when you begin treatment, especially if you have a history of hair loss. Your physician may also give you some advice about how to prevent hair loss in the future. Some people recommend that you drink more water and avoid too much sun exposure to help protect your follicles.
You should always talk to your doctor about any hair loss treatment and ask about any possible side effects. Although they may be rare, if you do experience any side effects you should stop the treatment immediately and consult with your physician.